# SDR SWAA2022082937644

- Difficulty date: August 2, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 53,121 hours, 31,580 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING FLOOR SUPPORT BREAK CRACKED @. STA 540 LBL 1 MKD DOT / [01] OPENED FLOOR CABIN 231UF FOR ACCESS IN REF B-737-700 SRM 53-21-00-000-801.;[02] REMOVED MAIN CABIN CENTER WING FLOOR SUPPORT AT STA 540 LBL 1 AS PER B-737-700 SRM 51-40-02-0G-0.;[03] NEW PART LOCATED AND DRILLED AS PER B-737-700 SRM 51-40-05-0G-0.;[04] OK TO INSTALL;[05] VERIFIED STEPS 1; 2 & 3;[06] NEW PART INSTALLED AS PER B-737-700 SRM 51-40-02-0G-0.;[07] ADDING DRAWING #143A5240.;[08] VERIFIED 6; 7 OK TO REINSTALL FLOOR PANEL;[09] CLOSED FLOOR CABIN PANEL 231UF IN REF B-737-700 SRM 53-21-00-400-801.;[10] ACCOMPLISHED REMOVAL PARTS TRANSACTION IN MXI;[11] VERIFIED 9; 10
